# SDR SWAA2021061476238

- Difficulty date: May 23, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 32,460 hours, 19,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Damaged
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE DAMAGED AT FASTENER HOLE BS 500 - BS 500A LBL 22 WL 157 ; / VERIFIED LOCATED HOLES AND DRILLED PER SRM 51-40-05. OK TO INSTALL; INSTALLED FCB BAFFLE BS 500- BS 500A; LBL 22; WL 157 IAW BOEING DWG 143A7505; BOEING DWG 143A1212 AND SRM 51-40-02.; 51-40-02-0G-0-A00729 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)
